# SDR 9609045503

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503US
- Make and model: Boeing 757251
- Aircraft serial: 23192
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND EMERGENCY LIGHTS AT DOOR 3R AND OVERHEAD LIGHTS AFT RIGHT SIDE OF AIRCRAFT INOPERATIVE.  REPLACED BATTERY PACK AT DOOR 3R, SYSTEM CHECKED OK.
